# SDR 9JLA2021032427546

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N426JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 13,573 hours, 10,940 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED UPON POST FLIGHT INSPECTION, NOTICED POOL OF HYDRAULIC FLUID ON GROUND NEAR LEFT MAIN BRAKE, AND FLUID ON BRAKE LINES DRIPPING. THE MAINTENANCE TEAM DISCOVERED THAT THE LEFT BRAKE SHUTTLE VALVE WAS LEAKING. THE VALVE WAS REMOVED AND RESEALED WITH NEW ORINGS. THE VALVE WAS REINSTALLED AND THE SYSTEM BLED. OPS AND LEAK CHECKS SATISFACTORY.
